RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 3, Pages 527–543 (Mi izv2140)  

This article is cited in 1 scientific paper (total in 1 paper)

Representations of partially ordered sets over commutative rings

V. V. Plakhotnik


Abstract: In this work a criterion is given for the finiteness of the number of indecomposable representations of partially ordered sets over an arbitrary commutative ring. Determination of finiteness is reduced to solving a matrix problem.
Bibliography: 8 titles.

Full text: PDF file (1826 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:3, 497–514

Bibliographic databases:

UDC: 519.4
MSC: Primary 06A10, 13C99; Secondary 13E10
Received: 10.07.1974

Citation: V. V. Plakhotnik, “Representations of partially ordered sets over commutative rings”, Izv. Akad. Nauk SSSR Ser. Mat., 40:3 (1976), 527–543; Math. USSR-Izv., 10:3 (1976), 497–514

Citation in format AMSBIB
\Bibitem{Pla76}
\by V.~V.~Plakhotnik
\paper Representations of partially ordered sets over commutative rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 3
\pages 527--543
\mathnet{http://mi.mathnet.ru/izv2140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=447345}
\zmath{https://zbmath.org/?q=an:0361.06004}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 3
\pages 497--514
\crossref{https://doi.org/10.1070/IM1976v010n03ABEH001713}


Linking options:
  • http://mi.mathnet.ru/eng/izv2140
  • http://mi.mathnet.ru/eng/izv/v40/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Arnold, M. Dugas, “Block rigid almost completely decomposable groups and lattices over multiple pullback rings”, Journal of Pure and Applied Algebra, 87:2 (1993), 105  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:172
    Full text:57
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020